Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, i've recenctly been diagnosed with high blood pressure and am now on Ramipril. I was admitted to hospital with chest pains, however my ecg & bloods are fine. The doctor thinks i may have a hiatus hernia and severe stress. Tonight i've had two glasses of red wine and after a couple of hours, my pulse has started racing, my blood pressure has gone up to 160/110, i have a splitting headache and my head and arms are flushed. Has anyone else had these symptoms or can somebody shed any light on the above as i'm now paniking.
Many thanks,
James

Loading...

Renal artery stenosis can cause hypertension. This is something to consider if your high blood pressure is unresponsive to BP medications. In fact, RAS is a contraindication for ACE inhibitors such as Ramipril, as continued treatment with Ramipril can result in renal failure. Your splitting headache and flushed head and arms may be signs of malignant hypertension, or they may be related to compromised liver function as alcohol is metabolized in the liver. Have you had your kidney and liver function tests done yet? Avoid drinking alcohol altogether or consume it with food to slow down absorption. If your BP stays high no matter what you do, go to the ER right away.
Reply

Loading...